| Catalog Number |
TRM-310 |
| Medical Device Problem Codes |
Material Rupture (1546); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued h.6.Health effect- impact code: f2203.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported a right side "exchange from textured to smooth breast implants due to the patient¿s concern with the product." healthcare professional reported a right side "exchange from textured to smooth breast implants due to the patient¿s concern with the product." healthcare professional also reported right side rupture.Device explanted.
Event or Problem Description
Healthcare professional reported ¿r implant ruptured prior to procedure¿ is not device related.Un-reporting rupture, adding use-error.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.